# SDR 96FDEA00912

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 870 LOWER INTEGRAL WEB IS CRACKED.  FABRICATED A MACHINED BATHTUB FITTING.  MATERIAL TO BE 4130 TREATED TO SPECIFICATION 180 TO 200 KSI CAD PLATE, PRIME AS REQUIRED.  INSTALLED BATHTUB FITTING PER ESO 11782 DATED 04-22-96 AND EA 7-5310-28607.  REF SHOP W/O NR L6RU, M09H.
